# SDR SWAA2012042003283

- Difficulty date: March 22, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 66,598 hours, 57,315 cycles
- Engine: Ge CFM56*
- Engine time: 51,585 hours, 46,056 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 858184
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN, AIR TURNBACK, DECLARED EMERGENCY.  NR 2 ENGINE ROLLED BACK TO SUB IDLE.  DURING DESCENT NO ABNORMAL INDICATIONS.  RESTATED NR 2 ENG.  COMPLIED WITH NR 2 ENGINE INSPECTION.  NO DEFECT FOUND.  OPS CHECKED GOOD.  REMOVED AND REPLACED FUEL SUPPLY LINE AND SPAR VALVE AS PRECAUTION PER MM.
